# SDR MALA975406

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N595MA
- Make and model: Saab 340B
- Aircraft serial: 340B216
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192411A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY EXIT LIGHT FOR FLOOR TRACK WAS FOUND TO BE INOP.  MAINTENANCE REPAIRED ASSEMBLY AND INSTALLED FUSE LOCATED BELOW FLOORBOARDS.  OPS CHECK GOOD.  (M)
